ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stochastic recursive inclusion in two timescales with an application to the Lagrangian dual problem

Ramaswamy, Arunselvan and Bhatnagar, Shalabh (2016) Stochastic recursive inclusion in two timescales with an application to the Lagrangian dual problem. In: STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC REPORTS, 88 (8). pp. 1173-1187.

[img] PDF
STACHASTICS_88-8_1173_2016.pdf - Published Version
Restricted to Registered users only

Download (206kB) | Request a copy
Official URL: http://dx.doi.org/10.1080/17442508.2016.1215450

Abstract

In this paper we present a framework to analyze the asymptotic behavior of two timescale stochastic approximation algorithms including those with set-valued mean fields. This paper builds on the works of Borkar and Perkins & Leslie. The framework presented herein is more general as compared to the synchronous two timescale framework of Perkins & Leslie, however the assumptions involved are easily verifiable. As an application, we use this framework to analyze the two timescale stochastic approximation algorithm corresponding to the Lagrangian dual problem in optimization theory.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the TAYLOR & FRANCIS LTD, 2-4 PARK SQUARE, MILTON PARK, ABINGDON OR14 4RN, OXON, ENGLAND
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Depositing User: Id for Latest eprints
Date Deposited: 03 Dec 2016 09:58
Last Modified: 03 Dec 2016 09:58
URI: http://eprints.iisc.ac.in/id/eprint/55383

Actions (login required)

View Item View Item